cough-cold-icon
Black stools
Black stools from last 15 days. No constipation and no other symptoms. Currently taking Vertin , Himalaya oxitard and antibiotics prescribed by ent dr for perforation in eardrum. Is that due to these medications?
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Black stools could be because of drugs,or altered blood,get a stool test done to find out occult blood. Stop all anlgesics if any.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.